On proof normal forms for some systems of classical propositional logic
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (2007), pp. 39-45
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper proof normal forms are given for some non-traditional systems of classical propositional logic. On basis of that forms the upper and lower bounds of proof complexity are given using the notion of $\varphi$-determinative disjunctive normal form.
@article{UZERU_2007_1_a4,
author = {S. R. Aleksanyan},
title = {On proof normal forms for some systems of classical propositional logic},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {39--45},
year = {2007},
number = {1},
language = {hy},
url = {http://geodesic.mathdoc.fr/item/UZERU_2007_1_a4/}
}
TY - JOUR AU - S. R. Aleksanyan TI - On proof normal forms for some systems of classical propositional logic JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 2007 SP - 39 EP - 45 IS - 1 UR - http://geodesic.mathdoc.fr/item/UZERU_2007_1_a4/ LA - hy ID - UZERU_2007_1_a4 ER -
S. R. Aleksanyan. On proof normal forms for some systems of classical propositional logic. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (2007), pp. 39-45. http://geodesic.mathdoc.fr/item/UZERU_2007_1_a4/